# SDR USAA2013052300025

- Difficulty date: May 15, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 42,019 hours, 15,351 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472090011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK-LEVEL 2 EXFOLIATION CORROSION ON SEAT RAIL BEAM AT FR66, Y1292.  REPLACED SEAT RAIL BEAM AT FR66, Y1292 IAW SRM 53-00-14, FIG 102 AND 51-42-11.
